# SDR 2000UALA00695

- Difficulty date: November 17, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 5,082 hours, 1,826 cycles
- Engine: Iae V2522A5
- Engine time: 5,082 hours, 1,828 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 791762
- Part serial: MR7930065
- Condition: Defective
- Location: Oil Qty Indicato
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NUMBER 1 OIL QUANTITY INDICATOR INOP. SUPPLEMENTAL DATA UPDATE FOUND LOOSE PIN ON OIL QUANTITY TRANSMITTER CONNECTOR.  TRANSMITTER WAS ALSO REPLACED.
